# SDR CA971118009

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Loose
- Location: Rt Fire Warn
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) DURING LANDING APPROACH, RT FIRE WARNING LIGHT CAME ON INTERMITTENTLY.  ON ROLL-OUT, LIGHT CONTINUED TO FLICKER IN RELATION TO TAXIING VIBRATIONS.  MAINTENANCE INVESTIGATION REVEALED A CLAMP RETAINING THE LOOP HAD COME LOOSE, ALLOWING THE LOOP TO CONTACT EXHAUST CASE.  FAULT RECORDED AND AIRCRAFT RELEASED.
